Depersonalization Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
117 Posts
Discussion Starter · #1 ·
If I had somewhat bad luck with Paxil CR, do you think I will have bad luck with Lexapro?

I was taking 12.5 mg of Paxil CR about a year ago, and the first two weeks were hell, but that finally went away, and I felt like the paxil wasn't doing anything so I stopped with pretty much NO side effects.

My DR wants me to try another anxiety med, because he feels this may really help me, and even though I told him I had somewhat bad luck with Paxil, he said that doesn't mean you will have bad luck with all SSRI's. Anyway, so he gave me 10MG of Lexapro, and told me to take half of a pill for one week, and then up it to a full pill.

So, it's do or die time! I have to work tomorrow, and I really want to try something. Should I expect the same hell as I had with Paxil, or could this med prove to be entirely helpful?

Thanks for any advice.

Oh, one more thing, he also perscribed me Xanax (.25 mg) that I can use until the Lexapro kicks in. I haven't taken any of that yet either.
 

·
Registered
Joined
·
117 Posts
Discussion Starter · #7 ·
I said:
Crumbles wrote
and the first two weeks were hell
What exactly does hell mean in this respect?
It amplified my panic... or I guess anxiety. I would wake up in the middle of the night, and look at my wife and have to literally tell myself who she was. But again, I think that was just a panic attack kicking in. I had weird thoughts, not necassarily invasive, I would just think REALLY weird things that I never had before. For example. I remember standing in this fabric store with my wife, and this guy was talking to us about what we needed.... and while he was talking and talking this thought came in to my head "I should just stab this guy." Then immediatly I was like "What the hell? did I just think that?" Then of course this sparked a conversation with myself in my head... Anyway, it was like that for a while, it was really lame, and it sucked pretty bad, but it did go away after a few weeks. I remember calling my Doc and being like "This is making me worse!" and he tried to tell me "It may not be the meds, this may be your condition getting worse..." Yea right, it was the med. Hmm... 24 years of being alive, never had a thought like that in my life... start taking meds, think strange. I'd say that's a pretty good corrolation.
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top